# SDR HNAA0200020

- Difficulty date: February 25, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 34,699 hours, 39,101 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 85410273103
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF THE NR 1 NACELLE HORSE COLLAR THE INTERNAL TOP MOUNT FITTING WAS FOUND CRACKED AT THE TOP AFT CORNER FROM THE RADIUS TO THE EDGE OF THE ATTACH FLANGE.  THE CRACK ENCIRCLES THE TOP RIVET OF THE AFT ATTACH FLANGE.  REMOVED AND REPLACED THE FITTING.
